Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 55 No. 2 (2003)
Vol. 55 No. 2 (2003)
Published:
25.02.2003
Research articles
A Nonparametric Test for the Equivalence of Populations Based on a Measure of Proximity of Samples
D. A. Klyushin, Yu. I. Petunin
147-163
PDF (Russian)
Springer
Positive and Monotone Systems in a Partially Ordered Space
A. G. Mazko
164-173
PDF (Russian)
Springer
Model BCS Hamiltonian and Approximating Hamiltonian in the Case of Infinite Volume. IV. Two Branches of Their Common Spectra and States
D. Ya. Petrina
174-196
PDF
Springer
Dirichlet Problem for the Stokes Flow Function in a Simply-Connected Domain of the Meridian Plane
S. A. Plaksa
197-231
PDF (Russian)
Springer
The Reduction Method in the Theory of Lie-Algebraically Integrable Oscillatory Hamiltonian Systems
A. K. Prykarpatsky, V. G. Samoilenko, U. Taneri
232-240
PDF
Springer
Multipoint Problem for Nonisotropic Partial Differential Equations with Constant Coefficients
B. I. Ptashnik, M. M. Symotyuk
241-254
PDF (Ukrainian)
Springer
On the Stability of an Equilibrium State of Gyroscopic Coupled Systems
S. P. Sosnitskii
255-263
PDF (Ukrainian)
Springer
Spaces
S
p
with Nonsymmetric Metric
V. I. Rukasov, O. I. Stepanets
264-277
PDF (Russian)
Springer
Short communications
Approximate Solution of the de la Vallée Poussin Problem for a Differential Equation of Neutral Type by the Projection-Iterative Method
O. M. Gabrel', O. H. Mulyavka
278-283
PDF (Ukrainian)
Springer
Geometric Form of the Hahn–Banach Theorem for Generalized Convexity
I. V. Momot
284=287
PDF (Russian)
Springer
A Note on
FC
-Groups
N. S. Chernikov
288-289
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians